# SDR AT0000013

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Drain Filter
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COMPLETE LOSS OF A SYSTEM HYDRAULICS.  REMOVED AND REPLACED SYSTEM AND CASE DRAIN FILTERS.  INSTALLED TEMPORARY FLEX LINE, SERVICED HYDRAULIC SYSTEM TO FULL LIMIT, LEAK AND OPERATIONAL CHECK NORMAL IAW 737 MM 29-11, 29-12.
